# SDR WX0A073225

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 39,695 hours, 25,810 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360011
- Part serial: 110664L11T
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED N/W STRG FAULT ON UPPER ECAM. RESET UNSUCCESSFUL.  EMERGENCY DECLARED.   REPLACED STEERING SERVO VALVE"
